Alert archive / Alabama / Tornado Warnings in 2011

Tornado Warning 116, NWS Birmingham, AL

April 27, 2011Blount County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 27, 2011, 5:39 PM CDT for Blount County, Alabama. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2011, 5:39 PM CDT (22:39 UTC)
Expired
Apr 27, 2011, 6:00 PM CDT
In force
21 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Blount County, AL

What was reported inside it

TimeReportWhereRemark
Apr 27, 5:46 PM CDTTORNADOBlountsville, AL*** 1 INJ *** MULTIPLE HOMES DESTROYED IN BLOUNTSVILLE. ONE INJURY CONFIRMED AT THIS TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 1:42 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -359 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-359 m²/s²
0-3 km storm-relative helicity
-197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

104 
WFUS54 KBMX 272239
TORBMX
ALC009-272300-
/O.NEW.KBMX.TO.W.0116.110427T2239Z-110427T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
539 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN BLOUNT COUNTY IN CENTRAL ALABAMA...

* UNTIL 600 PM CDT

* AT 538 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A
  CONFIRMED TORNADO NEAR BLOUNTSVILLE. DOPPLER RADAR SHOWED THIS
  TORNADO MOVING NORTHEAST AT 60 MPH.

  AT 535 PM A TORNADO WAS REPORTED IN THE BLOUNTSVILLE AREA.


* THE TORNADO WILL BE NEAR...
  SNEAD AND BROOKSVILLE AROUND 545 PM CDT.
  MCLARTY AROUND 550 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3414 8633 3403 8663 3410 8667 3410 8666
      3411 8665 3413 8663 3413 8660 3425 8653
      3427 8648 3427 8645
TIME...MOT...LOC 2239Z 238DEG 51KT 3410 8654

$$

61

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 3:47 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Apr 27, 3:47 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
347 PM CDT WED APR 27 2011

...SIGNIFICANT SEVERE WEATHER OUTBREAK ONGOING...

.DISCUSSION...

A VERY DANGEROUS SITUATION IS CURRENTLY UNFOLDING ACROSS CENTRAL
ALABAMA...AND SUPERCELLS HAVE ERUPTED ACROSS THE NORTHERN AND
WESTERN SECTIONS OF THE CWA THIS AFTERNOON. A FEW TORNADOES HAVE
ALREADY TOUCHED DOWN...AND REPORTS OF MAJOR DAMAGE ARE STARTING TO
COME IN. THE 18Z SPECIAL SOUNDING THAT WAS PERFORMED PRESENTS A
DESTRUCTIVE SETUP...WITH 2700J/KG OF CAPE...EXTREMELY STEEP LAPSE
RATES...AND DRY AIR ALOFT. 0-3 KM HELICITY VALUES ARE ALMOST 700.
THE PARAMETERS WILL ONLY WORSEN AS WE GO THROUGHOUT THE REST OF
THE AFTERNOON AND EVENING. THE TIME FRAME FOR THE WORST SEVERE
WEATHER WILL PERSIST THROUGH THE EARLY AFTERNOON HOURS FOR
NORTHWEST SECTIONS OF THE STATE...ROUGHLY FROM 2PM TO
8PM...CENTRAL PORTIONS OF THE STATE...INCLUDING THE BIRMINGHAM
METRO AREA...FROM 4PM TO 10PM...AND THE SOUTHEAST SECTIONS FROM
6PM TO 2AM. I CANNOT STRESS HOW SERIOUS THIS SITUATION IS. DO
WHATEVER YOU CAN TO PROTECT YOUR LIFE AND PROPERTY NOW...YOUR LIFE
MAY DEPEND ON IT! ALL WEATHER WILL CLEAR THE AREA AFTER 6Z
TONIGHT...SO THE CLEANUP PROCESS CAN BEGIN.

56/GOGGINS

&&

.AVIATION...18Z TAF DISCUSSION.

VERY DIFFICULT FORECAST FOR AVIATION THIS AFTERNOON AND EVENING...AS
CONFIDENCE IS LOW ON THE EXACT TIMING OF THUNDERSTORMS TO INITIALLY
DEVELOP ACROSS CENTRAL ALABAMA. GENERALLY SPEAKING...WE ARE
EXPECTING AT LEAST VCTS FOR ALL SITES FROM 21Z TO 23Z AREAWIDE.
SEVERE THUNDERSTORMS WILL DEVELOP...FIRST AS SCATTERED TORNADIC
SUPERCELLS...THEN CONSOLIDATING INTO A SQUALL LINE LATER THIS
EVENING. AMENDMENTS WILL BE MADE AFTER STORMS INITIALLY DEVELOP
THIS AFTERNOON. AT THE MOMENT...HAVE INCLUDED THE PASSAGE OF THE
SQUALL LINE IN THE TAF FOR ALL LOCATIONS WITH +TSRA AND 1SM. WINDS
WILL CONTINUE TO BE VERY GUSTY FROM THE SOUTH AHEAD OF THE COLD
FRONT THROUGHOUT THE DAY TODAY...WITH GUSTS UP TO 35KTS POSSIBLE.
WINDS WILL SHIFT TO THE NORTHWEST LATE TONIGHT AND INTO THE
MORNING HOURS ON THURSDAY.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

56

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     79  57  69  47  74 /  70  80  10   0   0
ANNISTON    82  60  73  50  78 /  60 100  10   0   0
BIRMINGHAM  79  55  75  52  77 /  80  60  10   0   0
TUSCALOOSA  79  55  76  51  79 / 100  50  10   0   0
CALERA      81  57  74  51  77 /  70  70  10   0   0
AUBURN      82  60  73  53  75 /  50 100  10   0   0
MONTGOMERY  84  61  79  52  81 /  60  80  10   0   0
TROY        85  62  76  51  81 /  50  80  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: FAYETTE...LAMAR...MARION...WALKER...WINSTON.

&&

56
Hazardous weather outlook, Apr 27, 1:27 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
127 PM CDT WED APR 27 2011

ALZ011>015-017>050-281828-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
127 PM CDT WED APR 27 2011

...TORNADO OUTBREAK LIKELY THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE WEATHER OUTBREAK IS LIKELY TODAY FOR ALL OF CENTRAL
ALABAMA. STRONG...LONG LIVED TORNADOES...DAMAGING WINDS...AND
VERY LARGE HAIL ARE ALL POSSIBLE.  TORNADIC SUPERCELLS ARE EXPECTED
TO BEGIN DEVELOPING ALONG THE MISSISSIPPI-ALABAMA STATE LINE BETWEEN
2 AND 3 PM...AND THIS THREAT WILL GRADUALLY SHIFT EASTWARD THROUGH
THE AFTERNOON AND EVENING HOURS...POTENTIALLY REACHING THE INTERSTATE
65 CORRIDOR BETWEEN 4 AND 6 PM. CURRENT THINKING IS A LINE OF SEVERE
THUNDERSTORMS WILL DEVELOP LATE THIS EVENING AND TRAVERSE THE
EASTERN HALF OF THE BIRMINGHAM COUNTY WARNING AREA...EXITING INTO
GEORGIA BY 6 AM...AFFECTIVELY ENDING THE SEVERE WEATHER THREAT FOR
CENTRAL ALABAMA.

THIS IS POTENTIALLY A VERY DANGEROUS SCENARIO FOR ANYONE IN
CENTRAL ALABAMA.  NOW IS THE TIME TO REVIEW YOUR SEVERE WEATHER
ACTION PLAN AND BE PREPARED TO TAKE QUICK ACTION WHEN WATCHES AND
WARNINGS ARE EVENTUALLY ISSUED.

LOCALIZED TORRENTIAL RAINFALL IS ALSO POSSIBLE THROUGH TONIGHT.
A FEW INCHES OF RAINFALL MAY OCCUR IN A SHORT PERIOD OF TIME.
ADDITIONALLY...MORE THAN ONE STORM MAY AFFECT THE SAME AREA. THIS
MAY PRODUCE SOME LOCALIZED FLASH FLOODING.

EVEN OUTSIDE OF THUNDERSTORM AREAS...STRONG GRADIENT WINDS ARE ALSO
EXPECTED. SUSTAINED WINDS OF 15 TO 25 MPH ALONG WITH HIGHER GUSTS
UP TO 35 MPH ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED
THROUGH TONIGHT DUE TO THE TORNADO THREAT.

27

In the hours before

Local storm report, Apr 27, 4:34 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
434 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TORNADO          N GEIGER                32.87N 88.31W
04/27/2011                   SUMTER             AL   FIRE DEPT/RESCUE

            DAMAGE PATH REPORTED JUST NORTH OF GEIGER. EMERGENCY
            RESPONDERS ENROUTE.

&&

JT
Local storm report, Apr 27, 4:38 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
438 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TORNADO          3 NW CLINTON            32.94N 88.03W
04/27/2011                   GREENE             AL   TRAINED SPOTTER

            SPOTTER REPORTS TORNADO ON THE GROUND NEAR THE COMMUNITY
            OF WEST GREENE.

&&

DS
Local storm report, Apr 27, 4:42 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TORNADO          1 E MOORES BRIDGE       33.45N 87.78W
04/27/2011                   TUSCALOOSA         AL   EMERGENCY MNGR

            DAMAGE IN THE OLD MOORES BRIDGE AREA.

&&

DS
Local storm report, Apr 27, 5:09 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
509 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TORNADO          DORA                    33.73N 87.08W
04/27/2011                   WALKER             AL   TRAINED SPOTTER

            TORNADO ON THE GROUND IN DORA.

&&

JT
Local storm report, Apr 27, 5:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TORNADO          TUSCALOOSA              33.24N 87.54W
04/27/2011                   TUSCALOOSA         AL   AMATEUR RADIO

            TORNADO ON THE GROUND ALONG HWY 82 NEAR THE MCFARLAND
            MALL.

&&

DS
Local storm report, Apr 27, 5:18 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
518 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TORNADO          SMOKE RISE              33.89N 86.82W
04/27/2011                   BLOUNT             AL   AMATEUR RADIO

            TORNADO REPORTED ON THE GROUND NEAR EXIT 284 ON I-65 AT
            PHILADELPHIA ROAD.

&&

DS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 3:37 AM CDTTornado WarningBMXLamar, Pickens38 min
Apr 27, 3:45 AM CDTSevere Thunderstorm WarningBMXLamar, Marion45 min
Apr 27, 3:59 AM CDTSevere Thunderstorm WarningBMXGreene, Lamar, Pickens, Sumter46 min
Apr 27, 4:13 AM CDTTornado WarningBMXPickens32 min
Apr 27, 4:14 AM CDTTornado WarningBMXGreene, Pickens, Sumter31 min
Apr 27, 4:19 AM CDTSevere Thunderstorm WarningBMXLamar, Marion41 min
Apr 27, 4:26 AM CDTTornado WarningBMXMarion34 min
Apr 27, 4:28 AM CDTSevere Thunderstorm WarningBMXGreene, Marengo, Sumter47 min
Apr 27, 4:33 AM CDTTornado WarningBMXFayette, Pickens, Tuscaloosa27 min
Apr 27, 4:40 AM CDTSevere Thunderstorm WarningBMXFayette, Greene, Hale, Lamar, Pickens, Tuscaloosa50 min
Apr 27, 4:44 AM CDTTornado WarningBMXPickens, Tuscaloosa31 min
Apr 27, 5:07 AM CDTTornado WarningBMXFayette, Walker38 min
Apr 27, 5:11 AM CDTSevere Thunderstorm WarningBMXBibb, Blount, Fayette, Hale, Jefferson, Shelby and 2 more49 min
Apr 27, 5:14 AM CDTTornado WarningBMXJefferson, Tuscaloosa, Walker31 min
Apr 27, 5:29 AM CDTTornado WarningBMXBibb, Jefferson, Shelby, Tuscaloosa31 min
Apr 27, 5:44 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Dallas, Perry, Shelby46 min
Apr 27, 5:52 AM CDTSevere Thunderstorm WarningBMXBlount, Chilton, Etowah, Jefferson, St. Clair, Shelby and 1 more53 min
Apr 27, 6:02 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Dallas43 min
Apr 27, 6:21 AM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Coosa and 3 more39 min
Apr 27, 6:49 AM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 1 more56 min
Apr 27, 8:05 AM CDTSevere Thunderstorm WarningBMXLamar, Marion25 min
Apr 27, 8:20 AM CDTSevere Thunderstorm WarningBMXMarion25 min
Apr 27, 10:04 AM CDTSevere Thunderstorm WarningBMXLamar, Marion41 min
Apr 27, 10:42 AM CDTSpecial Weather StatementBMXLamar, Marion, Winston48 min
Apr 27, 10:51 AM CDTAreal Flood AdvisoryBMXMarion54 min
Apr 27, 12:08 PM CDTAreal Flood AdvisoryBMXMarion, Winston112 min
Apr 27, 2:09 PM CDTTornado WarningBMXWalker, Winston31 min
Apr 27, 2:17 PM CDTAreal Flood AdvisoryBMXMarion, Winston118 min
Apr 27, 2:51 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter19 hr
Apr 27, 2:51 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter6 hr
Apr 27, 2:59 PM CDTTornado WarningBMXLamar, Marion46 min
Apr 27, 3:15 PM CDTTornado Warning EmergencyBMXPickens, Tuscaloosa60 min
Apr 27, 3:21 PM CDTTornado WarningBMXLamar, Marion54 min
Apr 27, 3:38 PM CDTTornado Warning EmergencyBMXGreene, Hale, Pickens, Sumter, Tuscaloosa67 min
Apr 27, 3:56 PM CDTTornado WarningBMXMarion34 min
Apr 27, 3:57 PM CDTFlash Flood WarningBMXMarion, Winston3 hr
Apr 27, 4:00 PM CDTTornado Warning EmergencyBMXFayette, Pickens, Tuscaloosa, Walker60 min
Apr 27, 4:31 PM CDTTornado WarningBMXPickens, Tuscaloosa20 min
Apr 27, 4:44 PM CDTTornado WarningBMXFayette, Lamar, Marion61 min
Apr 27, 4:47 PM CDTTornado Warning EmergencyBMXGreene, Pickens, Tuscaloosa58 min
Apr 27, 4:50 PM CDTTornado WarningBMXGreene, Hale, Sumter55 min
Apr 27, 4:55 PM CDTTornado Warning EmergencyBMXBlount, Jefferson, Walker65 min
Apr 27, 5:22 PM CDTTornado WarningBMXFayette, Lamar68 min
Apr 27, 5:28 PM CDTTornado WarningBMXMarion, Winston30 min
Apr 27, 5:31 PM CDTTornado Warning EmergencyBMXJefferson, Shelby, Tuscaloosa59 min
Apr 27, 5:38 PM CDTTornado Warning EmergencyBMXBibb, Greene, Hale, Perry, Tuscaloosa67 min
Apr 27, 6:06 PM CDTTornado WarningBMXGreene, Marengo, Sumter16 min
Apr 27, 6:14 PM CDTTornado WarningBMXFayette, Marion, Walker, Winston61 min
Apr 27, 6:17 PM CDTAreal Flood AdvisoryBMXJefferson118 min
Apr 27, 6:18 PM CDTTornado WarningBMXBlount, Jefferson, St. Clair57 min
Apr 27, 6:20 PM CDTTornado WarningBMXBibb, Chilton, Greene, Hale, Perry55 min
Apr 27, 6:33 PM CDTAreal Flood WarningBMXMarion, Winston3 hr
Apr 27, 6:35 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston40 min
Apr 27, 6:39 PM CDTFlash Flood WarningBMXBlount, Jefferson, St. Clair3 hr
Apr 27, 6:39 PM CDTTornado Warning EmergencyBMXBibb, Chilton, Shelby, Talladega66 min
Apr 27, 6:49 PM CDTTornado Warning EmergencyBMXBlount, Calhoun, Etowah, St. Clair56 min

Nearby

Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.